Actually sir, my hairs are falling a lot from 3 to 4 years. Now a days I am taking some nutritive pills instead of them my hairs are still falling and also the new hairs are not growing and bladness is occurring.
Like the answers? Chat privately with the doctor of your choice
You could be having androgenetic alopecia where there is gradual thinning of hair and progressive hair loss. Please see a dermatologist promptly.Dr.Jolly Shah Kapadia DNB Skin Nurture Clinic Mumbai.
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.